# SDR 2A6D2021070185002

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 5,507 hours, 11,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Chafed
- Location: Transmission Bay
- Part time: 5,507 hours, 11,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH TRANSMISSION DECK EDGING (PN 350A21-1041-22) HAS A GOUGE THAT IS UP TO 0.200” IN DIAMETER AND ALMOST THROUGH THE PART.
